Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes delayed periods after taking hormonal pills?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hello, I have been advised by my Gynecologist to take Dronis 20 - a contraceptive pill for 25 days.. then stop it for 5 days and restart again. But after I stopped the pill, I did not get my periods immediately. Only on the 4 day I got it. So should I still go ahead and restart the medicine on the 5th day or wait for a couple of more days?
Posted Thu, 27 Feb 2014 in Pregnancy
Answered by Dr. Sree Gouri SR 20 minutes later
Brief Answer: Start second pack after 5 days gap Detailed Answer: Hi, Thanks for the query. After stopping the hormonal pills the time of onset of withdrawal bleeding can vary from cycle to cycle. But the second pack should be started after 5 days gap irrespective of withdrawal bleeding. So now after completing five days gap on 6th day you can start your new pack. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the response, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor